I have small brown spots and black heat on my face, my doctor recommend retin-a; now is a big dark brown stain on my cheeks. what should I do..I saw that changes like 2 months ago I feel really uncomfortable..
Sometimes Retin A can cause changes to the pigment color of your skin. This is temporary and should disappear when you discontinue the Retin-A. If you are concerned talk with your doctor who may be able to suggest another medicine without this side effect.
Hi gelen! I'm pickles503.
gelen, I have no experience with this medication, however I did find a little info that might help. Of course, we both know that I'm not a Physician or a Pharmacist, so follow their advice.
It's very usual that retina a causes redness at first. This is just due to the improvements in your skins blood supply.(Once again, I'm not a Pharmacist, and he's the one to talk to) It's not uncommon to have redness for the first 2-4 -weeks.
Retina a increases skin sensitivity. This means avoiding the sun, big time, as much as possible. If you have to go out, take the utmost of care.
Do Not use retina a if suffer from psoriasis, eczema, or some sort of skin cancer. I'm sure you already know that. Sheesh! I'm not sure I could handle dealing with your situation. I'm a big baby, cuz I'd go back to the Dr.
I prayed for you and I'm positive you'll find the answer. It's cool you sought out others.
A dozen Orchids,
- Retin-A Information for Consumers
- Retin-A Information for Healthcare Professionals (includes dosage details)
- Side Effects of Retin-A (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 1 answer
Ive been using retin a for a week my face stings and is very uncomfortable. how long will this last?
Posted 12 Feb 2012 • 2 answers
Posted 21 Feb 2012 • 1 answer
Posted 18 Oct 2015 • 0 answers
Posted 12 Aug 2016 • 0 answers